Indian Journal of Dermatology
CORRESPONDENCE
Year
: 2012  |  Volume : 57  |  Issue : 6  |  Page : 499-

Authors' Reply


Thirthar Palanivelu Vetrichevvel, Rangarajan Sudha, Subramanyam Shobana, Sankarasubramanian Anandan 
 Department of Dermatology, Sri Ramachandra University, Porur, Chennai, Tamil Nadu, India

Correspondence Address:
Thirthar Palanivelu Vetrichevvel
Department of Dermatology, Sri Ramachandra University, Porur, Chennai, Tamil Nadu
India




How to cite this article:
Vetrichevvel TP, Sudha R, Shobana S, Anandan S. Authors' Reply.Indian J Dermatol 2012;57:499-499


How to cite this URL:
Vetrichevvel TP, Sudha R, Shobana S, Anandan S. Authors' Reply. Indian J Dermatol [serial online] 2012 [cited 2020 Jul 13 ];57:499-499
Available from: http://www.e-ijd.org/text.asp?2012/57/6/499/103076


Full Text

Sir,

We thank the authors for their interest in our article, "Zosteriform fixed drug eruption to Levofloxacin". [1] Our patient had presented with fixed drug eruption (FDE) associated with multiple fluid filled lesions on the lateral trunk, a clinical picture reminisce of herpes zoster. However, we have expressed our limitations on a dermatomal cause as "inexplicable" and highlighted this unique presentation of FDE due to Levofloxacin.

In our attempt to identify the cause of this unique presentation, we had presented to the readers, an exhaustive list of possible causes including viscero-cutaneous reflex zones and negated them based on history and examination. We would like to underline the fact that, in our discussion on the possibility of linear and disseminated drug eruption, we had also mentioned the concept of heterozygosity and homozygosity that forms the genetic basis that could explain the clinical appearance of these lesions and have duly referenced Happle et al.'s article on co-existing linear and disseminated drug eruption. However, we acknowledge the author's contribution in emphasizing and explaining the paradigm.

References

1Vetrichevvel TP, Sudha R, Shobana S, Anandan S. Zosteriform fixed drug eruption to levofloxacin. Indian J Dermatol 2012;57:327-8.